# SDR UPS07650328

- Difficulty date: July 23, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP APU WILL NOT START.  T/S PER FIM 49-11-00 FIG 104.  RESET APU ECU POWER, APU RUN UP OPS CHECK NORMAL.
